Differential and Integral Equations

Stability for the infinity-laplace equation with variable exponent

Erik Lindgren and Peter Lindqvist

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the stability for the viscosity solutions of the differential equation $$ \sum u_{x_i}u_{x_j}u_{x_i x_j}+ | {\nabla u} | ^2\ln( | {\nabla u} | )\langle\nabla u, \nabla \ln p \rangle=0 $$ under perturbations of the function $p(x).$ The differential operator is the so-called $\infty(x)$-Laplacian.

Article information

Source
Differential Integral Equations, Volume 25, Number 5/6 (2012), 589-600.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012682

Mathematical Reviews number (MathSciNet)
MR2951744

Zentralblatt MATH identifier
1265.35105

Subjects
Primary: 35J70: Degenerate elliptic equations 49K35: Minimax problems

Citation

Lindgren, Erik; Lindqvist, Peter. Stability for the infinity-laplace equation with variable exponent. Differential Integral Equations 25 (2012), no. 5/6, 589--600. https://projecteuclid.org/euclid.die/1356012682


Export citation